On stochastic games with additive reward and transition structure

T.E.S. Raghavan, S.H. Tijs, O.J. Vrieze

Research output: Contribution to journalArticleProfessional

248 Downloads (Pure)
Original languageEnglish
Pages (from-to)451-464
Number of pages14
JournalJournal of Optimization Theory and Applications
Volume47
Issue number4
Publication statusPublished - 1985

Cite this

Raghavan, T. E. S., Tijs, S. H., & Vrieze, O. J. (1985). On stochastic games with additive reward and transition structure. Journal of Optimization Theory and Applications, 47(4), 451-464.